Aa
A
A
Close
Avatar universal
shins look bruised; however, have not injured my self....now tiny red dots on feet
My issue began a few months ago.  At first, the left leg had a few faint red marks on my shin.  Those marks then turned to more of a bruise shade and hurt on the outer area not directly on the markings.  Shortly after, my right shin has done the same exact thing.  However, now I still have the same issues above but now have tiny red dots all over the tops of my feet and around ankles.  My lower legs are really starting to bother me.  I have recently noticed that it feels like a knot under skin upon breaking out with the faint red markings.  My left leg recently knotted up significantly .  Now the red dots?  Please....Any ideas?  Prior to the break out of tiny red dots, a dermatologist called it Shambergs Disease and there was nothing that could be done....would have to live with it.  I just do not feel, with the knotting and the pain and now the tiny red dots that this is correct.  please help.  thanks so  much
Cancel
2 Answers
Page 1 of 1
2150728 tn?1336535201
This sounds almost similar to what i now have going on with both of my legs. I have poor circulation in my legs because I do a lot of sitting most of the time. When you sit for long periods of time, you put a kink in the main artery that allows blood flow from the legs to the heart,lungs, and brain. When that artery gets clogged you have what is called a blood clot that causes blood to stop flowing through that artery. When that blood has no place to go , it spills into the veins and capillaries in order to get to where it is going. Some smaller veins and capillaries cannot handle the pressure of that much blood flowing through them so they pop or burst and bleed under the skin causing the red dots and discoloration that you see on your legs and feet.

Your best bet is to go have a ultrasound down on your legs to see if there may be blockage. If there is, this is not good news and you will probably have to be admitted and administered intravenously Blood thinners until the clot is dissolved.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
What you describe is not consistent with Shamberg's Disease.  Either go back to the doctor or find a different one.  Take pictures of your rashes every day so you can show the doctor how they are changing over time.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
Top General Health Answerers
1415174 tn?1453246703
Blank
mkh9
CA
Avatar f tn
Blank
Gemfly
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand
144586 tn?1284669764
Blank
caregiver222
1236893 tn?1408490528
Blank
gymdandee
NJ
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON